# SDR CALA2017061601842

- Difficulty date: June 16, 2017
- Submitted: June 17, 2017
- Operation: Air carrier
- Aircraft: N894UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 28,942 hours, 15,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53480043205
- Condition: Corroded
- Location: Frames 65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FRAMES 65 - 66, Y1730, HAD SURFACE CORROSION AROUND NUTPLATES JUST FWD OF R2 DOOR SILL. REPAIRED THE AREA IAW SRM 53-41-14-300-001.
